# SDR FDEA201503120859

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514028
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 920 - 940 RT CREASE BEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 114.  REMOVED  CREASE BEAM WEB, SHEAR WEB IAW SRM 51-40-02 REV 114. FABRICATED & INSTALLED IAW DWG 144N5140 SHT 3 REV D.  REPAIR CLASSIFIED AS MAJOR.
